Alert archive / New York / Small Craft Advisories in 2018

Small Craft Advisory 105, NWS Buffalo, NY

November 23, 2018

NWS Buffalo, NY issued this small craft advisory at Nov 23, 2018, 9:33 AM EST. It took effect at Nov 23, 2018, 1:00 PM EST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2018, 9:33 AM EST (14:33 UTC)
In effect from
Nov 23, 2018, 1:00 PM EST
Expired
Nov 24, 2018, 6:24 PM EST
In force
29 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

332 
WHUS71 KBUF 231433
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
933 AM EST Fri Nov 23 2018

LOZ045-232245-
/O.NEW.KBUF.SC.Y.0105.181123T1800Z-181124T1800Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
933 AM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM EST SATURDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 1 PM this afternoon to 1 PM EST
Saturday.

* WINDS...South 20 to 25 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
7 follow-up statements
145 
WHUS71 KBUF 232036
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
336 PM EST Fri Nov 23 2018

LEZ040-041-240445-
/O.EXB.KBUF.SC.Y.0105.181124T0600Z-181124T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
336 PM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 1 AM to 4 PM EST Saturday.

* WINDS...South 20 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-240445-
/O.CON.KBUF.SC.Y.0105.000000T0000Z-181124T1800Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
336 PM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SATURDAY...

* WINDS...South 20 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
902 
WHUS71 KBUF 240242
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
942 PM EST Fri Nov 23 2018

LOZ045-241045-
/O.CON.KBUF.SC.Y.0105.000000T0000Z-181124T1800Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
942 PM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SATURDAY...

* WINDS...South 20 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-241045-
/O.CON.KBUF.SC.Y.0105.181124T0600Z-181124T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
942 PM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY...

* WINDS...South 20 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
887 
WHUS71 KBUF 240851
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
351 AM EST Sat Nov 24 2018

LOZ045-241700-
/O.CON.KBUF.SC.Y.0105.000000T0000Z-181124T1800Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
351 AM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...Southeast 15 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-241700-
/O.CON.KBUF.SC.Y.0105.000000T0000Z-181124T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
351 AM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...South 15 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
318 
WHUS71 KBUF 241355
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
855 AM EST Sat Nov 24 2018

LOZ045-241800-
/O.CON.KBUF.SC.Y.0105.000000T0000Z-181124T1800Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
855 AM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...South 15 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-242100-
/O.CON.KBUF.SC.Y.0105.000000T0000Z-181124T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
855 AM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...South 20 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock
898 
WHUS71 KBUF 241706
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1206 PM EST Sat Nov 24 2018

LOZ045-242100-
/O.EXT.KBUF.SC.Y.0105.000000T0000Z-181124T2100Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1206 PM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...South 20 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-242100-
/O.CON.KBUF.SC.Y.0105.000000T0000Z-181124T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1206 PM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...Southeast 20 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock
548 
WHUS71 KBUF 242030
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
330 PM EST Sat Nov 24 2018

LOZ045-242130-
/O.CAN.KBUF.SC.Y.0105.000000T0000Z-181124T2100Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
330 PM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Small
Craft Advisory.

$$

LEZ040-041-250000-
/O.EXT.KBUF.SC.Y.0105.000000T0000Z-181125T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
330 PM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...South 15 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
697 
WHUS71 KBUF 242324
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
624 PM EST Sat Nov 24 2018

LEZ040-041-250030-
/O.CAN.KBUF.SC.Y.0105.000000T0000Z-181125T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
624 PM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Small
Craft Advisory.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 6:34 AM EST, 2 hours 59 minutes earlier.

Area forecast discussion, Nov 23, 6:34 AM EST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
634 AM EST Fri Nov 23 2018

.SYNOPSIS...
High pressure will drift off the New England coast today and keep
our region dry. Warmer temperatures will arrive this weekend as
southerly winds develop. A trough will bring precipitation back
into the region Saturday and Saturday night. If the precipitation
moves in quickly enough, a brief period of freezing rain is
possible at the start, otherwise rain is expected with this
system. Mainly dry weather returns Sunday. Warm temperatures
last through Monday before turning colder again by the middle of
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A return south to southeast flow around departing Arctic high
pressure to the southeast will bring an improvement in
temperatures today. A wedge of mid level clouds across western
New York early this morning associated with a weak warm frontal
boundary will push east through mid day, before thinning from
the southwest. The combination of midday and afternoon sunshine
along with warm air advection will lead to temperatures into
the lower to mid 30s across western New York, but remaining in
the 20s across interior sections of the western Southern Tier
and central New York.

The mild southerly flow will persist into tonight as the next
shortwave and associated low pressure/surface trough pivots
through the Great Lakes. Overnight low temperatures in the mid
20s to lower 30s across most of the area with upper teens to
lower 20s across interiors sections will be reached earlier in
the night, then slowly rise toward Saturday morning.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
This will generally be an unsettled period...as a pair of systems
will push through the Lower Great Lakes. The good news is that the
majority of the upcoming precipitation will be in the form of rain.
This will not be the case for later Monday night through much of the
upcoming week though...when a renewed cold airmass will come with
the promise for accumulating snows. More on that in the very wintry
Long Term discussion below.

When we open this period on Saturday...negatively tilted mid level
support will push a Pacific based frontal boundary across the
forecast area. While there will be a fairly decent slug of moisture
associated with the system...the forcing will mainly come from a 50-
60kt low level jet that will impinge upon the aforementioned sfc
boundary. This will virtually guarantee that everyone in the
forecast area will experience a little rain...but the day will not
be a wash out. In fact...the deep southerly flow that will be in
place will limit the amount of rain experienced along the lake
plains from Buffalo to Syracuse with amounts generally under a
quarter inch. The same flow will result in some upslope enhancement
though for parts of the Southern Tier and for the Eastern Lake
Ontario region where a third of an inch of rain will be possible.
The rain could begin as a little wet snow or freezing rain across
the Southern Tier before 10 AM...especially considering the recent
cold which will certainly have elevated surfaces primed. Otherwise
it will become a milder day with temperatures in most areas climbing
into the 40s...right where we should be for late November.

The frontal boundary and associated band of moisture will exit to
the east of the forecast area Saturday night...while low level
ridging will start to build across the western counties in its wake.
This will allow the light rain to taper off and end as some nuisance
shower activity. For those traveling...temperatures will remain
elevated enough (both in cloud and at the surface) to preclude any
problems from any wintry precipitation.

On Sunday...a supportive mid level ridge will make its way across
the Lower Great Lakes. While we can anticipate fair dry weather...
this will be a 'dirty' ridge with enough lift from the on going warm
advection to keep at least alto-cu cigs in place. This will
especially be the case for areas from the Lake Ontario lake plain
north and east into Canada. The good news from this scenario is that
relatively mild weather will be experienced with temperatures
climbing into the mid and upper 40s.

It will become quite interesting Sunday night...as a well
organized...995mb low will track from Illinois to western Lake Erie.
A divergent upper level flow and associated jet dynamics to the
north of this storm system will produce a shield of moderately heavy
rain that should stay just to our west. However...the leading edge
of this pcpn shield should make it to at least the far western
counties during the overnight hours. Guidance is having a little
trouble with it...as one line of thinking as that the storm system
will stay intact and continue to deepen as it passes to our west to
southern Ontario. The other scenario is that the storm system will
follow the progression of a Miller B cyclogenetic event...with the
primary storm weakening and slowing as it approaches Lake Erie while
a secondary starts to take shape along the Mid Atlantic coast. Given
pattern recognition and climatology...the latter series of events
seems more plausible. While it will still get rather windy across
the region as a coastal storm develops and subsequently deepens on
its way up the New England coast...the risk for problematic winds
should be minimized. If the transition to a coastal low is delayed
by 24 hours though (ie. operational GFS solution)...then strong
winds will have to be considered. Will lean away from this for now.

On Monday...energy from the primary storm system will continue to
feed into the developing coastal storm while an open trough will
slowly push northeast across our forecast area. This will support
fairly widespread pcpn over our region...most likely in the form of
rain. Will maintain cat pops inherited from continuity.

Notably colder air will charge back across our region in the wake of
the transitioning storm system Monday night. This will allow
leftover synoptic based rain showers to change to snow showers...
with -10c air supporting lake effect snow southeast of Lake Erie.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
There is high confidence that temperatures will average below
normal...possibly by as much as 10 degrees...during this period.
This forecast is supported by strong consensus among the medium
range ensembles that a large closed low centered over the Upper
Great Lakes at the start of the period will take several days to
'open up' and rotate out across the Canadian maritimes to the
open waters of the North Atlantic.

H85 temperatures over the Lower Great lakes during this period will
average between -8 and -10c...which will certainly be low enough to
support lake snows downwind of both Lakes Erie and Ontario. While
there is some spread in the variance of the steering winds between
the ECMWF and GEFS ensembles...there is the risk for a prolonged
westerly fetch lake snow event. This would target the Tug Hill and
portions of the Southern Tier with several feet of snow...so stay
tuned for refinements in the forecast and possible watches.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
VFR conditions expected through tonight. A deck of clouds in the
4-6 kft agl range will pass across New York state through early
to mid afternoon. These clouds will scattered out from the
southwest by early tonight.

Outlook...

Saturday and Saturday night...MVFR/IFR in rain showers. Psbl
FZRA- Saturday morning in the western Southern Tier.
Sunday...MVFR/IFR in lingering low stratus.
Monday...MVFR with rain showers likely.
Tuesday...MVFR/IFR with rain showers mixing with and changing
to snow.

&&

.MARINE...
High pressure will move to New England today, with southerly winds
increasing. Greater wave action will be confined mainly to Canadian
waters given the SSE wind direction. Southerly winds will increase
further later tonight and Saturday, and may reach Small Craft
Advisory levels during that time frame.

Winds will fall back Saturday night and Sunday, before a deepening
surface low tracks across the lower Great Lakes on Monday. Some
model differences exist regarding exact timing and track of the low,
but high end small craft conditions look likely with low end gales
possible.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...TMA
MARINE...Hitchcock/HSK/TMA
Hazardous weather outlook, Nov 23, 4:56 AM EST, 4 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
456 AM EST Fri Nov 23 2018

NYZ001>008-010>014-085-241000-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Southern Erie-
456 AM EST Fri Nov 23 2018

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019>021-241000-
Chautauqua-Cattaraugus-Allegany-
456 AM EST Fri Nov 23 2018

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Precipitation spreading across the Southern Tier Saturday morning may
start as a bit of freezing rain or wet snow before changing to just
rain. This could result in slick roadways and sidewalks for the
morning hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ042>045-062>065-241000-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
456 AM EST Fri Nov 23 2018

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

As a deepening area of low pressure passes near the Eastern Great
lakes Monday and early Tuesday, winds may become gale force.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ030-SLZ022-024-241000-
Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
456 AM EST Fri Nov 23 2018

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 2:13 PM ESTWind AdvisoryBUFChautauqua22 hr
Nov 23, 2:13 PM ESTWinter Weather AdvisoryBUFAllegany, Cattaraugus, Chautauqua, Erie, Wyoming24 hr

Nearby

Small Craft Advisories in New York, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.